# SDR SIMA980531

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M835366022L
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAW - FLT 3509 - THE CREW NOTICED A STRONG ELECTRIAL SMOKE SMELL AND THE C/B F7 POPPED DURING APPROACH.  THE CREW RESET THE C/B AND SELECTED THE GEAR DOWN.  THE NOSE GEAR SHOWED DOWN AND LOCKED, MAIN GEARS SHOWED UNLOCKED.  ON LANDING THE RT GEAR LOCKED, THE LT GEAR COLLAPSED AND THE LT PROP STRUCK THE GROUND.  THE A/C SLID OFF THE EDGE OF THE RUNWAY.  MX USED AIR BAGS TO RAISE A/C.  LOWERED LT GEAR DOWN INTO LOCKED POSITION.  R/I'D LT/RT ENG.  PROPELLER ASSY AND NOSE LT/RT MLG ASSY FOR DETAILED INSPECTIONS.  REPLACED LT FLAP AND AILERON DUE TO MINOR DAMAGE AND REPAIRED OUTBOARD WING LEADING EDGE.  ALSO, MINOR DAMAGE.  REPLACED RELAY 15GA AND RECEPTACLE DUE TO LIQUID CONTAMINATION THROUGH COCKPIT FLOOR AREA.  P
